| Model Number |
320-01-42 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/21/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical products: 320-15-05, 7134580 - eq rev locking screw; 320-42-00, s269246 - equinoxe reverse 42mm humeral liner +0.
Event or Problem Description
As reported, six days after initial left tsa, this (b)(6) old male patient was revised due to the post op scan revealing that the sphere was not properly seated.Surgeon implanted the glenosphere incorrectly.The same sized components were used.Patient was last known to be in stable condition following the event.Devices will not be retuning.
Additional Manufacturer Narrative
(h3) the revision reported was likely the result of cross-threading the glenosphere locking screw into the baseplate and/or not properly aligning the glenosphere on the baseplate, which resulted in incomplete seating of both the glenosphere locking screw and glenosphere.However, this cannot be confirmed as the devices were not returned for evaluation.Section h11: the following sections have corrected information: h6: medical device problem code: 2923 - device dislodged or dislocated component code: 568 - screw.